# SDR ABXA2025011509

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 91,359 hours, 15,000 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE CTR R FUEL PUMP EICAS MESSAGE APPEARED , AC RETURNED TO GATE(BTB) AND MTX GROUNDED AC . MTX VERIFIED LOW FUEL IN CENTER TANK. TRANSFERRED FUEL OUT OF CENTER TANK IAW 28-26-00. RH CENTER PUMP OPERATES NORMAL. A/C REMAINS NO ETOPS.AND RETURNED AC TO SERVICE.
